# SDR UPS07849739

- Difficulty date: April 24, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 70,263 hours, 27,365 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fs 1766 L16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 AFT PRESSURE BULKHEAD TO L16L ATTACH ANGLE CRACKED AT STA 1766.  REMOVED ATTACH ANGLE AT STA 1766 L16L IAW SRM 51-1-21.  FABRICATED AND INSTALLED INTERCOSTAL CLIP AT STA 1766 L16L IAW DWG NR 5773844, AND SRM'S 51-1-20D, 51-3-2.
